# SDR YENA2022021400058

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 41,514 hours, 26,981 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT # 1501, BUF-JFK. NOTE: ON DEPARTURE THRU 400' RA. CAUTION APP 2 NOT AVAILABLE ON EICAS. APPEARED THRU 2,500' RA & APP 2 NOT AVAIL DISAPPEARED, BUT ON F.O. PFD RA OF -5 INDICATED THRU CLIMB UNTIL FL 220 BEFORE DISAPPEARING AND ALL APPEARED NORMAL.; WITH THE A/C AT THE GATE BOTH RAS SHOWED 0. PERFORMED OPS TEST OF RAS REF AMM 34-31-00-710-801-A. OPS TEST OK. ALSO CONTACTED MCC (CHARLIE) TO REVIEW HISTORY AND POSSIBILITY OF 5G RELATED DEFECTS.
